Header menu link for other important links
Li-Yorke Chaos in Globally Coupled Map Lattice with Delays
M. Nag,
Published in World Scientific Publishing Co. Pte Ltd
Volume: 29
Issue: 13
Delay coupled smooth maps over a ring network with global coupling have been considered. Proof of the existence of chaos in the sense of Li-Yorke in the globally coupled smooth maps with homogeneous unit delay has been given by defining a suitable matrix norm. Conditions for the existence of Li-Yorke chaos depending on the coupling strength, map parameter and lattice size have been derived analytically. Chaotic regions in the parameter space are plotted numerically for delay coupled logistic maps. © 2019 World Scientific Publishing Company.
About the journal
JournalInternational Journal of Bifurcation and Chaos
PublisherWorld Scientific Publishing Co. Pte Ltd